# SDR SWAA2020090209823

- Difficulty date: August 19, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42531
- Aircraft time: 21,266 hours, 9,375 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231QF; UPPER SURFACE HAS FIBERS RIPPED UP. REPAIRED UPPER SURFACE; FIBERS PULLED AND PUNCTURES; ON FLOOR PANEL 231QF IAW SRM 53-00-50-2R-1 REV. 70 AND SRM 53-00-50-2R-0 REV. 70.  REINSTALLED INSERTS IAW BAC5085 REV. E
